Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Modification of a Method for Calculating Inverse Trigonometric Functions

Author: R. L. La Fara
Journal: Math. Comp. 9 (1955), 25-25
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    Richard L. La Fara, MTAC, v. 8, 1954, p. 132-139.

Additional Information

Article copyright: © Copyright 1955 American Mathematical Society